# SDR 2025FA0000708

- Difficulty date: November 25, 2023
- Submitted: October 10, 2025
- Operation: General aviation
- Aircraft: N115LE
- Make and model: Robsin R22BETAII
- Aircraft serial: 4115
- Aircraft time: 9,530 hours
- Engine: Lyc O360J2A
- Engine time: 5,864 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: A1593
- Condition: Brinelled
- Location: M/R Spindle
- Part time: 730 hours
- Component: Spindle, Robsin, R22BETAII
- Component part number: A1583
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FOUND BOTH SPINDLE BEARING SETS P/N A159-3, TSN: 730.4, BRINELLED
